# SDR SWIA2025051912

- Difficulty date: May 12, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10218
- Aircraft time: 44,685 hours, 32,560 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Runaway
- Location: Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STABILISER TRIM RUNAWAY DURING GO-AROUND. TRIM STUCK NOSE DOWN. QRH COMPLETED, LANDED FLAPS 20. (FLIGHT 4780 - FILED CLOSED)TROUBLE SHOT HORIZONTAL STAB TRIM RUNAWAY IN REFERENCE TO CRJ550 FIM 27-40-00. FAULT COULD NOT BE DUPLICATED. NO FAULT CODE STORED IN MDC. REMOVED AND REPLACED BOTH LH AND RH HORIZONTAL STAB TRIM SWITCHES IN REFERENCE TO CRJ550 AMM 27-41-05. OPS CHECK GOOD.
